MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH RESTORATION (TM) ADM. CUP W/HA; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH RESTORATION (TM) ADM. CUP W/HA; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 1235-2-542
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Injury (2348); Joint Dislocation (2374); Reaction (2414)
Date of Event 03/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
The following event was reported : "intraprosthetic dislocation between 28 mm metal head and pe 54/28 insert.Equipment implanted in (b)(6) 2017.Wear of the metal head.Update 05/june/2010 wg: as reported in adverse consequences details: sensation of dislocation clinical + metallosis per op by head wear.Obligation to change metal back : removal and return.

Brand Name
RESTORATION (TM) ADM. CUP W/HA
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8959760
Report Number0002249697-2019-03076
Device Sequence Number16761957
Product Code LPH
UDI-Device Identifier04546540638779
UDI-Public04546540638779
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 09/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1235-2-542
Device Lot NumberG6014633
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2019
Initial Report FDA Received Date09/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;